Alert archive / Kentucky / Red Flag Warnings in 2015

Red Flag Warning 2, NWS Jackson, KY

November 13, 201533 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Nov 13, 2015, 2:58 AM EST for 33 counties in Kentucky. It took effect at Nov 13, 2015, 1:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2015, 2:58 AM EST (07:58 UTC)
In effect from
Nov 13, 2015, 1:00 PM EST
Expired
Nov 13, 2015, 6:39 PM EST
In force
6 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WWUS83 KJKL 130758
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
258 AM EST FRI NOV 13 2015

...RED FLAG WARNING FOR THIS AFTERNOON...

.HIGH PRESSURE TODAY WILL RESULT IN SUNNY SKIES AND DRY
CONDITIONS. ONCE WE HEAD INTO THE AFTERNOON...DAYTIME HEATING AND
MIXING OF THE AIR WILL RESULT IN FIRE WEATHER CONCERNS. GIVEN THE
VERY DRY AIR ALOFT...ANY MIXING WILL RESULT IN RELATIVE HUMIDITY
VALUES DROPPING OFF TO THE LOW 20 PERCENT RANGE DURING THE
AFTERNOON ACROSS MUCH OF EASTERN KENTUCKY. FURTHERMORE...STRONG
WINDS WILL REMAIN A CONCERN...WITH GUSTS IN EXCESS OF 20 MPH
LIKELY DURING THE AFTERNOON. SOME LOCALLY HIGHER GUSTS WILL ALSO
BE POSSIBLE. AS OF YESTERDAY...FUEL MOISTURES WERE ALREADY
REPORTED TO BE BELOW 10 PERCENT IN MANY LOCATIONS...AND SHOULD
CONTINUE TO FALL BELOW THE 8 PERCENT CRITERIA DURING THE DAY
TODAY. GIVEN ALL OF THESE FACTORS COMBINED...HAVE DECIDED TO
UPGRADE TO A RED FLAG WARNING FOR THIS AFTERNOON.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-140000-
/O.UPG.KJKL.FW.A.0001.151113T1800Z-151113T2300Z/
/O.NEW.KJKL.FW.W.0002.151113T1800Z-151114T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
258 AM EST FRI NOV 13 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EST THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 044...050...051...052...058...059...060...068
...069...079...080...083...084...085...086...087...088...104...
106...107...108...109...110...111...112...113...114...115...116
...117...118...119...AND 120...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* A FIRE WEATHER WARNING IS IN EFFECT TODAY FROM 1 PM TO 7 PM
  EST.

* WEST WINDS WILL INCREASE TO AROUND 15 MPH...WITH GUSTS OF 20 
  TO 30 MPH.

* RELATIVE HUMIDITIES WILL FALL TO BETWEEN 20 AND 25 PERCENT.

* FUEL MOISTURES IN MANY LOCATIONS WILL FALL TO OR BELOW 8
  PERCENT DURING THE AFTERNOON.

* THESE CONDITIONS WILL CREATE A POTENTIAL FOR FIRES TO SPREAD 
  QUICKLY AND BURN OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
JMW
2 follow-up statements
378 
WWUS83 KJKL 131352
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
852 AM EST FRI NOV 13 2015

...RED FLAG WARNING FOR THIS AFTERNOON...

.DRIER AIR AND STRONGER WINDS ALOFT WILL MIX DOWN THIS
AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. 20 FOOT
WINDS OUT OF THE WEST WILL INCREASE TO AROUND 15 MPH...WITH GUSTS
UP TO 25 MPH AT TIMES. MINIMUM RELATIVE HUMIDITIES WILL GET DOWN
TO AROUND 20 PERCENT THIS AFTERNOON...WITH A FEW PLACES DIPPING
BELOW 20 PERCENT POTENTIALLY.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-140000-
/O.CON.KJKL.FW.W.0002.151113T1800Z-151114T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
852 AM EST FRI NOV 13 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EST THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES
FOR FIRE WEATHER ZONES 044...050...051...052...058...059...060...
068...069...079...080...083...084...085...086...087...088...104...
 106...107...108...109...110...111...112...113...114...115...
116...117...118...119...AND 120...

* A FIRE WEATHER WARNING IS IN EFFECT TODAY FROM 1 PM TO 7 PM 
  EST. 

* WEST WINDS OF AROUND 10 MPH...WILL INCREASE TO AROUND 15 MPH
  THIS AFTERNOON...WITH GUSTS OF UP TO 25 MPH AT TIMES.

* RELATIVE HUMIDITIES WILL FALL TO AROUND 20 PERCENT.

* FUEL MOISTURES IN MANY LOCATIONS WILL FALL TO OR BELOW 8 
  PERCENT DURING THE AFTERNOON.

* THESE CONDITIONS WILL CREATE A POTENTIAL FOR FIRES TO SPREAD 
  QUICKLY AND BURN OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

GEOGERIAN
570 
WWUS83 KJKL 132339
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
639 PM EST FRI NOV 13 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-140045-
/O.CAN.KJKL.FW.W.0002.000000T0000Z-151114T0000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
639 PM EST FRI NOV 13 2015

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
044...050...051...052...058...059...060...068...
069...079...080...083...084...085...086...087...088...104...106...
107...108...109...110...111...112...113...114...115...116...117...
118...119 AND 120...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE RED
FLAG WARNING. 

WINDS ARE WEAKENING AND RELATIVE HUMIDITY IS RISING...AND CRITICAL
FIRE WEATHER CONDITIONS ARE NO LONGER BEING REPORTED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Nov 13, 12:52 AM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Nov 13, 12:52 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1252 AM EST FRI NOV 13 2015

.UPDATE...
ISSUED AT 919 PM EST THU NOV 12 2015

THE UPDATE BLENDS EVENING OBS INTO THE OVERNIGHT FORECAST...WITH
NO SUBSTANTIVE CHANGES.

UPDATE ISSUED AT 658 PM EST THU NOV 12 2015

THE UPDATE BLENDS EARLY EVENING OBS INTO THE NIGHT TIME
FORECAST...WITH NO SUBSTANTIVE CHANGES.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 349 PM EST THU NOV 12 2015

THE LATEST SURFACE MAP FEATURES DEEP LOW PRESSURE CENTERED ACROSS
THE NORTHEASTERN GREAT LAKES...WITH A SURFACE COLD FRONT PUSHING
TOWARDS THE EASTERN SEABOARD. A SECONDARY TROUGH AXIS IS MAKING
ITS WAY INTO THE OHIO VALLEY...WITH HIGH PRESSURE CENTERED ACROSS
THE ROCKIES AND RIDGING EXTENDING SOUTHEAST INTO THE SOUTHERN
PLAINS. CLOUDS HAVE BEEN ON THE DEMISE ACROSS THE AREA AS DRIER
AIR MOVES IN ACROSS EASTERN KENTUCKY. WINDS HAVE BEEN GUSTY
TODAY...WITH 20 TO 30 MPH COMMON OVER THE PAST SEVERAL HOURS.
ALOFT...THE NORTHERN STREAM IS ACTIVE WITH AN UPPER LEVEL LOW
CURRENTLY PULLING TOWARDS SOUTHEASTERN CANADA...WITH ANOTHER SHORT
WAVE TROUGH MOVING SOUTHEAST FROM THE NORTHERN PLAINS.

THE MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM...WITH
THE NORTHERN PLAINS SHORT WAVE TROUGH CRUISING SOUTHEAST ACROSS
THE GREAT LAKES AND EVENTUALLY NEW ENGLAND. THIS WILL BRING MUCH
COOLER AND PARTICULARLY DRIER AIR INTO THE OHIO AND TENNESSEE
VALLEYS FOR THIS WEEKEND.

SKIES WILL CLEAR OUT TONIGHT...WITH WINDS SUBSIDING BY AROUND
DUSK. LOW TEMPERATURES WILL BOTTOM OUT IN THE MID TO UPPER
30S...WITH WEST WINDS KEEPING THINGS MIXED UP ENOUGH TO KEEP ANY
COOLER VALLEYS FROM GETTING TO COLD. A SECONDARY SURFACE TROUGH
WILL PASS THROUGH THE AREA LATE FRIDAY...MARKING THE ONSET OF THE
COOLER AIR. HIGHS WILL MAKE IT BACK INTO THE MID 50S UNDER MOSTLY
SUNNY SKIES. DEEPER MIXING WILL ALLOW FOR WEST WINDS OF AROUND 15
MPH...WITH GUSTS OF 20 TO 30 MPH RANGE AT TIMES. DEW POINTS WILL
MIX DOWN INTO THE TEENS IN THE AFTERNOON...ALLOWING FOR FIRE
WEATHER CONCERNS.

HIGH PRESSURE WILL BUILD IN FROM THE WEST SOUTHWEST FRIDAY
NIGHT...WITH LOWS DROPPING DOWN INTO THE MID 20S FOR MOST
LOCATIONS...ALTHOUGH RIDGETOPS WILL LIKELY STAY A LITTLE MILDER
WITH SLOWER DIMINISHING WINDS. A FEW SHELTERED VALLEYS MAY SEE
LOWER 20S GIVEN THE DRIER AIR IN PLACE.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 349 PM EST THU NOV 12 2015

A STRONG RIDGE OF HIGH PRESSURE WILL DOMINATE THE WEATHER OVER
EASTERN KENTUCKY FOR THE WEEKEND...PROVIDING CLEAR SKIES. PLAN TO GO
BELOW GUIDANCE ON LOWS FROM SATURDAY NIGHT THROUGH MONDAY
NIGHT...AND ABOVE GUIDANCE FOR HIGHS FROM SATURDAY THROUGH
MONDAY. IN FACT WITH THE HIGH NEARLY OVERHEAD...SATURDAY
NIGHT...MOST LOCATIONS SHOULD FALL WELL INTO THE 20S WITH A FEW
READINGS IN THE UPPER TEENS POSSIBLE. THIS LARGE DIURNAL RANGE IN
TEMPERATURES IS DUE MAINLY FOR THE FACT THE LOW/MID LEVELS WILL BE
SO DRY. THIS IN TURN WILL LEAD TO SUB 30 PERCENT RELATIVE
HUMIDITIES EACH AFTERNOON/EVENING FROM SATURDAY THROUGH MONDAY. IN
FACT...RH'S ON SUNDAY AND MONDAY COULD FALL BACK INTO THE TEENS.
FORTUNATELY...WINDS DON'T LOOK TO BE A CONCERN FOR FIRE WEATHER
ISSUES WITH MIXING HEIGHTS MUCH TOO LOW.

BY LATE TUESDAY...A SHORTWAVE TROUGH WILL EMERGE FROM THE ROCKIES.
THIS TROUGH WILL PUSH INTO THE OHIO VALLEY BY LATE WEDNESDAY OR
WEDNESDAY NIGHT. THIS WAVE WILL EVENTUALLY CROSS KENTUCKY SOMETIME
ON WEDNESDAY OR THURSDAY...BUT AS EXPECTED...MODELS ARE HAVING
ISSUES WITH HOW FAST THIS FEATURE WILL MOVE ON THROUGH. WITH THE
WAVE STILL WELL OFF SHORE OF THE PACIFIC NORTHWEST...IT WILL BE AT
LEAST A FEW MORE DAYS BEFORE MODELS CAN SETTLE ON A BETTER
CONSENSUS. THUS...WILL KEEP POPS IN THE CHANCE CATEGORY AND SPREAD
OUT OVER 3 PERIODS (WEDNESDAY/WEDNESDAY NIGHT/THURSDAY) TO ACCOUNT
FOR THIS UNCERTAINTY. MODELS IN GENERAL...DO LOOK SLIGHTLY SLOWER
OVERALL...SO CUT DOWN POPS MONDAY NIGHT THROUGH TUESDAY NIGHT...WITH
BETTER RAIN CHANCES COMING WEDNESDAY INTO THURSDAY. TEMPERATURES
WILL CONTINUE TO REBOUND HEADING INTO EARLY AND MIDDLE PORTIONS OF
NEXT WEEK WITH HIGHS BACK WELL INTO THE 60S (APPROACHING 70 FOR SOME
AREAS) AND LOWS REMAINING ABOVE FREEZING.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1251 AM EST FRI NOV 13 2015

VFR WITH MOSTLY CLEAR SKIES WILL GENERALLY PERSIST THROUGH THE
PERIOD. A CLOUD DECK AROUND 3-4K FEET MAY SKIM THE NORTHEAST EDGE
OF THE JKL FORECAST AREA FROM KFGX TO KPBX TONIGHT...BUT WILL BE
MORE PREVALENT FURTHER TO THE NORTHEAST. WEST WINDS OF MOSTLY LESS
THAN 10 KTS TONIGHT WILL INCREASE TO 10-15 KTS ON FRIDAY...WITH
GUSTS OF 20-30 KTS IN THE AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 447 PM EST THU NOV 12 2015

AFTER DAY SHIFT COORDINATION WITH THE NFS...THE DECISION WAS MADE
TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON. THE PRESSURE
GRADIENT BETWEEN STRONG LOW OVER SOUTHEAST CANADA AND HIGH
PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN ANOTHER DAY OF
BRISK WINDS. WINDS WILL EASE A BIT TONIGHT WITH THE LOSS OF
SURFACE HEATING AND DEEP MIXING. HOWEVER...THE PRESSURE GRADIENT
AND WINDS ALOFT WILL BE SUBSTANTIAL ENOUGH TO KEEP A BREEZE
STIRRING IN MOST AREAS...WHICH WILL LIMIT COOLING AND RELATIVE
HUMIDITY RECOVERY. AS HEATING AND DEEPER MIXING OCCUR ON
FRIDAY...WINDS WILL PICK UP AGAIN. WINDS AND RELATIVE HUMIDITY
BOTH HAVE A POTENTIAL TO REACH CRITICAL LEVELS ON FRIDAY
AFTERNOON...WITH THE WORST CONDITIONS LIKELY IN THE TIME FRAME OF
3-4 PM. LOSS OF HEATING EARLY FRIDAY EVENING WILL LIMIT THE MIX
DOWN OF STRONGER WINDS ALOFT...AND CONDITIONS WILL IMPROVE. HIGH
PRESSURE WILL PASS OVER THE REGION ON SATURDAY AND BRING CONTINUED
VERY DRY AIR...BUT MUCH LIGHTER WINDS.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH THIS AFTERNOON FOR KYZ044-050>052-058>060-068-
069-079-080-083>088-104-106>120.

&&

UPDATE...HAL
SHORT TERM...GEOGERIAN
LONG TERM...KAS
AVIATION...JMW/HAL
FIRE WEATHER...HAL
Hazardous weather outlook, Nov 12, 10:44 PM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
1044 PM EST THU NOV 12 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1044 PM EST THU NOV 12 2015

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL ALLOW FOR AN
ENHANCED RISK FOR WILDFIRES FRIDAY AFTERNOON.

LOW RELATIVE HUMIDITY IS EXPECTED EACH AFTERNOON FROM SATURDAY
THROUGH MONDAY...ALLOWING FOR AN ENHANCED RISK OF WILDFIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GEOGERIAN/HAL

Nearby

Red Flag Warnings in Kentucky, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.